# SDR ARWA981123

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Frame 1340
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

C-CHECK, FRAME 1340 AT LT CUSP ABOVE FLOOR FITTING HAS DRILLED HOLE AT EDGE OF ANGLE.  REMOVED DAMAGED AREA AND INSTALLED DOUBLERS PER DRAWING NR 98-012 ON 8110-3 DATED SEPT 09, 1998 UNDER WORK ORDER NR 1392.
